# SDR AALA202509204956

- Difficulty date: September 17, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N991NN
- Make and model: Boeing 737823
- Aircraft serial: 31242
- Aircraft time: 26,646 hours, 11,385 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG15569
- Condition: Dislodged
- Location: Zone 800
- Part time: 36,617 hours, 14,866 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: AFTER PARKING, WHILE THEY WERE OPENING THE FORWARD ENTRY DOOR, THE CASING FOR THE EMERGENCY EXIT SLIDE CRACKED OPEN AND WEDGED THE SLIDE AND THE GIRT BAR ON THE GALLEY FLOOR, CAUSING THE DOOR TO BE STUCK ABOUT A QUARTER OPEN. REMOVED AND REPLACED L1 DOOR SLIDE. PER AMM 25-66-01. OPERATIONAL CHECK GOOD.
